Welcome to HealingWell and I am sorry your having problems.
May I suggest you contact your physician and see if what you are experiencing is depression or perhaps a side effect of the new medication you are taking.
Also wondering if you have anything else going on in your life that may have triggered your feelings of depression? Sadness after a painful event would be a normal emotional reaction so sorting out clinical depression from normal sadness is sometimes difficult. Again a warm welcome and hope you will stick with us.
“No one is as capable of gratitude as one who has emerged from the kingdom of night.” ~Elie Wiesel
Good Afternoon, and first off how is your Mother doing?
I am sorry about your physician but I agree with you, someone dropped the ball.
Seeing a therapist is a good idea and even if you determine the medication was the culprit you have had this experience, these feelings and it would be nice to know how to deal with these feelings if they ever return.
Please know I am proud of you for coming here and sharing your story. You reached out for help and you recognized you were in trouble. Kudos to you and yes please do keep us posted.
Gentle Hugs to you